# SDR 20010328CW005

- Difficulty date: January 30, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N13RJ
- Make and model: Beech D55
- Aircraft serial: TC2247
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: D160003
- Part serial: 7501
- Condition: Defective
- Location: Te Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUAKED FLAP C/B TRIPS WHEN FLAPS ACTUATED.  ISOLATED FLAP MOTOR WITH REMOTE C/B & EXT POWER.  FOUND BAD FLAP MOTOR.  LOCATED NEW MOTOR. INST MOTOR WORKED ON GROUND, TRIPPED C/B IN FLIGHT.  ISOLATED MOTOR, DETERMINED BAD MOTOR.  LOCATED ANOTHER MTR, WHEN REC''D , NOTICED DATA PLATES WERE IDENTICAL EXCEPT ONE WAS LABELED 11.5 AMPS THE OTHER WAS 5.0. CLOSER ATTENTION TO DETAIL ON  DATA PLATES COULD HAVE PREVENTED THIS OCCURANCE.
